Far Eastern Mathematical Journal

To content of the issue


On Statistical Properties of Local Minima of Integer Lattices


A. A. Illarionov

2012, issue 2, Ń. 201–230


Abstract
The asymptotical formula for average number of local minima of integer multidimensional lattices is proved.

Keywords:
lattice, local minimum, many-dimensional continued fraction

Download the article (PDF-file)

References

[1] P. M. Gruber, K. G. Lekkerkerker, Geometriia chisel, Nauka, M., 2008, 727 s.
[2] G. F. Voronoi, Sobranie sochinenii v 3-kh tomakh, t. 1, Izd-vo AN USSR, Kiev, 1952.
[3] H. Minkowski, “Generalisation de la theorie des fraction continues”, Ann. Sci. E?cole Norm. Sup., 13:2 (1896), 41–60.
[4] A. J. Brentjes, Multidimensional continued fraction algorithms, Mathematical Centre Tracts, 145, Mathematisch Centrum, Amsterdam, 1981, 183 pp.
[5] J. Buchmann, M. Pohst, J. v. Schmettow, “On the computation of unit group and class groups of totally real quartic fields”, Math. Comp., 53:187 (1989), 387–397.
[6] V. A. Bykovskii, “O pogreshnosti teoretiko-chislovykh kvadraturnykh formul”, Chebyshevskii sb., 3:2 (2002), 27–33, Tula.
[7] V. A. Bykovskii, “O pogreshnosti teoretiko-chislovykh kvadraturnykh formul”, DAN, 382:2 (2003), 154–155.
[8] V. A. Bykovskii, “Otkloneniia setok Korobova”, Izv. RAN. Ser. matem., 76:3 (2012), 19–38.
[9] A. A. Illarionov, “O tsilindricheskikh minimumakh trekhmernykh reshetok”, Dal'nevost. matem. zhurn., 11:1 (2011), 37–47.
[10] A. A. Illarionov, “O tsilindricheskikh minimumakh tselochislennykh reshetok”, Algebra i analiz, 24:2 (2012), 154–170.
[11] A. A. Illarionov, “Srednee kolichestvo otnositel'nykh minimumov trekhmernykh tselochislennykh reshetok”, Algebra i analiz, 23:3 (2011), 189–215.
[12] A. A. Illarionov, “On the Asymptotic Distribution of Integer Matrices”, Moscow Journal of Combinatorics and Number Theory, 1:4 (2011), 301–345.
[13] Dzh. V. Kassels, Vvedenie v geometriiu chisel, Mir, M., 1995.

To content of the issue